Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Severe weight gain. Taking mirtazapine. Okay to take Duromine to solve this problem?

Hi. I have been taking mirtazapine 30mg for nearly three weeks now, during which time I have gained almost 10kgs in weight! I think this is a lot & would like to take some Duromine to help with this problem. I have some 40mg Duromine pills, can you please tell me if it is ok to combine these with the 30mg mirtazapine tablets I take at night??? Thank you.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is unsafe to take Duromine pills with Mirtazapine and it has to be done under medical supervision. Please consult a psychiatrist for the same. There are other ways to lose weight, exercising and eating right and healthy are a couple of them that can be very helpful. Decreasing the dose of your medication may be another way to go with regards to mirtazapine. However, you need to see a doctor to achieve all these and I would highly recommend that.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor